MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK, DOUBLOAD FW BL/W, BLK/W; NON-DEGRADABLE FIXATION FASTENER

ARTHREX, INC. FIBERTAK, DOUBLOAD FW BL/W, BLK/W; NON-DEGRADABLE FIXATION FASTENER
Model Number FIBERTAK, DOUBLOAD FW BL/W, BLK/W
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an rm suture while inserting the anchor, the anchor backed out of the bone.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with a different part number.It was not necessary to switch the surgical technique or do a second surgery.30-jul-2021 dw update: further information were provided that no additional hole was needed.The surgeon used the same hole with the new device.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation.

Brand Name
FIBERTAK, DOUBLOAD FW BL/W, BLK/W
Common Device Name
NON-DEGRADABLE FIXATION FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19267157
Report Number1220246-2024-02936
Device Sequence Number15310906
Product Code MBI
UDI-Device Identifier00888867276871
UDI-Public00888867276871
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberFIBERTAK, DOUBLOAD FW BL/W, BLK/W
Device Catalogue NumberAR-3630-1
Device Lot Number12187448
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2021
Initial Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown